Rutten, J. J. M. M. - Rational streams coalgebraically

lmcs:1164 - Logical Methods in Computer Science, September 19, 2008, Volume 4, Issue 3
Rational streams coalgebraically

Authors: Rutten, J. J. M. M.

We study rational streams (over a field) from a coalgebraic perspective. Exploiting the finality of the set of streams, we present an elementary and uniform proof of the equivalence of four notions of representability of rational streams: by finite dimensional linear systems; by finite stream circuits; by finite weighted stream automata; and by finite dimensional subsystems of the set of streams.

Source :
DOI : 10.2168/LMCS-4(3:9)2008
Volume: Volume 4, Issue 3
Published on: September 19, 2008
Submitted on: December 20, 2007
Keywords: Computer Science - Logic in Computer Science,F.1.1,G.1.0


Consultation statistics

This page has been seen 186 times.
This article's PDF has been downloaded 90 times.